# SDR AALA20111208TUL02

- Difficulty date: December 8, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N469AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49599
- Aircraft time: 67,063 hours, 35,089 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STATION 1287 LONGERON 28 RIGHT CORRODED.  INSTALLED LONGERON SPLICE ON LONGERON 28 RIGHT AT STATION 1287 PER SRM 53-00-00-05.
